# SDR SWAA2017061414346

- Difficulty date: May 3, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-7
- Aircraft serial: 29358
- Aircraft time: 37,056 hours, 25,549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CORNER EXTERNAL SKIN CORRODED BETWEEN BS 480 TO BS 492.4, STR 24R.  REPAIRED SKIN IAW ER AND EA.
